JOURNAL OF MATHEMATICAL PHYSICS, vol.39, no.1, pp.489-496, 1998 (SCI-Expanded)
Article / Article
JOURNAL OF MATHEMATICAL PHYSICS
Science Citation Index Expanded (SCI-EXPANDED), Scopus
Istanbul Technical University Affiliated:
The standard and antistandard ordered operators acting on two-dimensional q-deformed phase space are shown to satisfy algebras which can be called q -W-infinity. q-star products and q-Moyal brackets corresponding to these algebras are constructed. Some applications like defining q-classical mechanics and q-path integrals are discussed. (C) 1998 American Institute of Physics.